MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION MODEL EAGLE II, MRI; VENTILATOR, CONTINUOUS, FACILITY USE

ZOLL MEDICAL CORPORATION MODEL EAGLE II, MRI; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 799-EGL2-02-01
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation.During the investigation it was noted that no event date was provided but a review of the device log on (b)(6) 2026 shows self-check faults triggered 3 times.Prior to the self-check faults several alarms were triggered multiple times.These alarms were observed throughout the device log history and are consistent with conditions associated with patient/circuit interaction issues, including leaks, kinked hoses, asynchronous breathing, defective or third-party patient circuits and/or incompatible patient settings.The ventilator successfully passed all stress and troubleshooting testing using a known-good test setup, with no inappropriate alarms observed.The flow screens were replaced as a precaution.The investigation is closed as observed in device data.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed a "compressor fault 2001 and 3001 " error messages.Complainant indicated that there was no patient involvement in the reported malfunction.

Brand Name
MODEL EAGLE II, MRI
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25456775
Report Number1220908-2026-02000
Device Sequence Number10409899
Product Code CBK
UDI-Device Identifier00847946023454
UDI-Public(01)00847946023454
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K162832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGL2-02-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown